Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tired, dizziness, moody. What is wrong?

What is wrong with me? I ve been feeling super tired. But I am unable to sleep, and when I do sleep I sleep too much. Also, I am feeling hungry but when I get up to get something to eat, I quickly feel like if I eat I will puke. Every time I lay down, and get up I feel way too dizzy and just feel like collapsing to the ground. I always been moody, everything seems to be triggering my emotions quickly.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query

i can feel your concerns

it's difficult to cope with so many issues

you seems to be anaemic and having anxiety

i advise you to take iron and multivitamin supplements after consulting your doctor

improve your diet

add meat,vegetables and fruits to diet

take plenty of fluids

have some healthy physical activity

morning walk is helpful

wishing you a speedy recovery

Hope i have ansewered your query
i am available for your help
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor